Hello, I'm new here.
I'm now a 28 year old man and I started using Efexor(Venlafaxine) 37,5mg and Finasteride 1mg at the same time, 3 years ago. Once I stopped using Efexor after 1,5 years of use, I continued taking Finasteride for another year. I had many side effects, and
althought I suspected Efexor for some of them and considered them to be transitory, I never suspected Finasteride could give massive side effects. Then I had gynecomastia, stopped finasteride, made some research and the world collapsed on me: I was so damn lucky to take together TWO drugs known for having serious side effects persisting after suspension. Ok, now, I do not know what
went on whilst on the drugs, but my exams now report the following, after 6 months after the suspension(on february) of Finasteride.

--30 July--
Prolactin 87 ng/ml (2-18)
FSH 1,5 mUI/ml (1,3-13,6)
17-beta-estradiol 15 pg/ml (11-44)
LH 1,4 mIU/ml (1,1-8,7)
Testosterone 3,57 ng/ml (2,80-11)

--11 August--
Prolactin(11 August)
0'--> 67,7 ng/ml (2-18)
30'--> 73,5 ng/ml (2-18)
IGF-1 148 ng/ml (119-476)
ACTH 12 ng/ml (5-77)

NMR shown no prolactinoma.
I still have gynecomastia; fortunately I still can get good erections, my mood is ok despite this situation, but my libido is low and my breast appears to enlarge when i have weight loss and successive weight gain. Other sides need to be verified. Please tell me something, what should I do? I am willng to wait, good nutrition, stop smoke, some exercise, some rehabilitation, and see if prolactin lowers over time. But I don't know if taking dostinex is a better choice since as of now prolactin is very high.
Thank you